# SDR MASA2010122201527

- Difficulty date: December 20, 2010
- Submitted: December 23, 2010
- Operation: Air carrier
- Aircraft: N989HA
- Make and model: Dhav DHC8202
- Aircraft serial: 427
- Aircraft time: 35,201 hours, 37,344 cycles
- Engine: Pwa PW123D
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Low
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PROP TAKES 25 SEC TO COME OUT OF FEATHER.  MX PROPERLY SERVICED ENGINE OIL.
